# SDR IPXA12M75669

- Difficulty date: September 11, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  UPPER AFT CORNER OF R1 DOOR DENTED.  REPAIRED EXTERIOR SKIN OF R1 DOOR AT UPPER AFT CORNER STA YPND 5.5 TO 17.3 IAW SRM 52-10-01, REPAIR 3.
